MAUDE Adverse Event Report: SHENZHEN YIMI LIFE TECHNOLOGY CO., LTD. FINGERTIP PULSE OXIMETER

SHENZHEN YIMI LIFE TECHNOLOGY CO., LTD. FINGERTIP PULSE OXIMETER
Model Number YM101
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
We purchased a (shenzhen yimi life technologies) finger tip pulse oximeter through (b)(6).I am writing with several concerns: the marketing material on (b)(6) indicated the product would work for adults and children, the marketing materials included with the product indicate for adult use only; the product is labeled rx only but (b)(6) never asked for a copy of a prescription; is (b)(6) vawd certified enabling them to sell prescription devices?; shenzhen yimi life does not appear to have a presence in the u.S.A; the package insert lists validation test results based on a sample of eleven patients; is this sample statistically significant? fda safety report id# (b)(4).

Brand Name
FINGERTIP PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
SHENZHEN YIMI LIFE TECHNOLOGY CO., LTD.
MDR Report Key10074948
Report NumberMW5094583
Device Sequence Number3732139
Product Code DQA
UDI-Device Identifier06972911370012
UDI-Public(01)06972911370012
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberYM101
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1